Has anyone had headaches that returned after treatment with radiation? I have also noticed that the "whoosing" that was worse on the left side of my head seems to have traveled more to the right side. When I lay down at night especially it is so annoying. Add a headache and you got a sleepless night. I have had 2 CTs at my local hospital with no changes of course. Put me on another round of steriods which this time I am not sure if it is working as quickly as it did when I had the finger numbness a few weeks ago. Does this mean that the flow of blood is changing or what? I see my doctor at the Mayo in JAX on the 21st of this month. I have so many questions. Just womdering has anyone else experienced this and if so what did your doctor tell you?
My husband has had issues like this, his is due to swelling and necrosis. He is being treated with steroids for the next couple months or so. They told us to contact them with these issues as they may need to change the ammounts he's taking.